# SDR AALA202111153616

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 20,788 hours, 9,547 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Part number: 10180904
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEVEL CRUISE FL 390 ALL SYSTEMS NORMAL .OXYGEN PASSENGER AMBER MESSAGE ON ECAM,OXYGEN PASSENGER SYSTEM ON LIGHT ON OVERHEAD ON.PASSENGER O2 MASKS DEPLOYED IN CABIN. CABIN PRESSURE NORMAL.DOOR INDICATIONS ALL NORMAL. FL 390" CABIN WAS AT 8000 FT.. AS A PRECAUTION AIRCRAFT DESCENDED TO 25, 000 FEET AND THE AIRCRAFT DIVERTED BACK TO MIA. THE AIRCRAFT MAINTAINED NORMAL SCHEDULE ALL THE WAY IN DESCENT TO LANDING. AT MIA. NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202111123616: REPLACED ALTITUDE SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 35-23-15 AND AMM 35*-23-00.** (CLOSED)
